| Catalog Number |
515070 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd connector c35-o had leakage.The following information was provided by the initial reporter: external ref # (b)(4).Material no: unknown batch no: unknown it was reported that clinician encountered leakage of non-hazardous drugs while using the bd phaseal¿ optima connector (c35-o) for preparing parenteral drugs.Verbatim: clinician experienced: bd phaseal optima connector luer lock leakage did not result in harm.
Additional Manufacturer Narrative
Pr (b)(4).Follow up mdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.As the lot involved in this incident is unknown, a device history review cannot be performed, and additional retained samples cannot be evaluated.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.